PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 1 | 25-38
Tytuł artykułu

Characterization of Mellin distributions supported by certain noncompact sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A class of distributions supported by certain noncompact regular sets K are identified with continuous linear functionals on $C_0^∞(K)$. The proof is based on a parameter version of the Seeley extension theorem.
Słowa kluczowe
Czasopismo
Rocznik
Tom
102
Numer
1
Strony
25-38
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-03-28
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, P.o. Box 137, 00-950 Warszawa, Poland
  • Institute of Mathematics, Polish Academy of Sciences, P.o. Box 137, 00-950 Warszawa, Poland
Bibliografia
  • [1] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Springer, 1985.
  • [2] R. Melrose, Analysis on Manifolds with Corners, lecture notes, preprint MIT, 1988.
  • [3] Z. Szmydt, Fourier Transformation and Linear Differential Equations, PWN, Warszawa, and Reidel, Dordrecht, 1977.
  • [4] B. Ziemian, The Mellin transformation and multidimensional generalized Taylor expansions of singular functions, J. Fac. Sci. Univ. Tokyo 36 (1989), 263-295.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i1p25bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.